MathSciNet Relay Station
MathSciNet bibliographic data
MR2325679 65H10 (15A24)
Gao, Dong Jie; Zhang, Yu Hai Hermitian positive definite solutions of the matrix equation $X-A^*X^qA=Q\ (q>0)$. (Chinese) Math. Numer. Sin. 29 (2007), no. 1, 73–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement